# SDR 02FDEA00932

- Difficulty date: December 6, 2002
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 500 UPPER FLANGE HAS SEVERAL DENTS LBL 33-47.  REMOVED EXISTING FRAME SPLICE BS 500, LBL 33.  CUT OUT DAMAGED AREAS AT LBL 33 TO LBL 47.  FABRICATED AND DRILLED UP NEW FRAME SPLICE.  INSTALLED NEW FRAME SPLICE AND FASTENERS IAW B727 SRM AND EA.
